# SDR CALA2011012400037

- Difficulty date: January 24, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 46,282 hours, 10,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1508240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  CABIN SEAT TRACK CORRODED BETWEEN STA 720-740 APPROX LBL 24.75 (MARKED).  REMOVED, FAB'D NEW SEAT TRACK, TREATED, PRIMED AND INSTALLED IN REF TO SRM 51-10-02 AND BOEING DRWG 140N2069.
